# SDR AALA20120326007

- Difficulty date: March 26, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 72,986 hours, 38,881 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED DARK SMOKE IN AFT OF CABIN.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND AUXILIARY POWER UNIT LEAKING OIL.  REPLACED APU.  SYSTEM GROUND CHECK NORMAL OPERATION.
